MAUDE Adverse Event Report: ASAHI INTECC SION BLUE; GUIDEWIRE

ASAHI INTECC SION BLUE; GUIDEWIRE
Catalog Number AHW14R104S
Medical Device Problem Codes Material Fragmentation (1261); Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sion blue placed in lad, 2nd sion blue to diag, balloon of ostial diag into lad, stent placed in ostial diag into lad, post dilation of ostial diagonal, plaque shift in lad, stent placed in lad with proximal edge of the stent slightly overlapping ostial diag, post dilate stent of lad, final picture, lad wire withdrawn without incident, diag wire pulled back and tip separation was noted, microcatheter was trapped in and advanced carefully over the unraveled wire, distal tip was unable to be fully captured, wire and microcatheter were pulled out as a unit.Wire was withdrawn in its entirety.No wire pieces were left behind.No harm to the patient.Discharged as normal.Notes: it does not appear that the affected wire was ever jailed behind a stent or had to re-cross a stent.The tip position of the diag wire never changed once it was initially positioned into the diag.The affected wire appeared to have a small loop in it for much of the case.

Brand Name
SION BLUE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key23097361
Report Number3004718255-2025-00394
Device Sequence Number9321297
Product Code DQX
UDI-Device Identifier04547327133012
UDI-Public(01)04547327133012(17)280331(10)250425A08F
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2025
Report Date (Section F) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAHW14R104S
Device Lot Number250425A08F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/29/2025
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer09/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Date Report Sent to FDA09/19/2025